In this paper we consider linear systems of ℙ2 with all but one of the base points of multiplicity 5. We give an explicit way to evaluate the dimensions of such systems

Laface, A., Ugaglia, L. (2003). Quasi-Homogeneous Linear Systems on with Base Points of Multiplicity multiplicity 5. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 55(3), 561-575 [10.4153/CJM-2003-023-9].

Quasi-Homogeneous Linear Systems on with Base Points of Multiplicity multiplicity 5

UGAGLIA, Luca
2003-01-01

Abstract

In this paper we consider linear systems of ℙ2 with all but one of the base points of multiplicity 5. We give an explicit way to evaluate the dimensions of such systems
Settore MAT/03 - Geometria
https://cms.math.ca/10.4153/CJM-2003-023-9
Laface, A., Ugaglia, L. (2003). Quasi-Homogeneous Linear Systems on with Base Points of Multiplicity multiplicity 5. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 55(3), 561-575 [10.4153/CJM-2003-023-9].
File in questo prodotto:
File Dimensione Formato  
QHomogeneous.pdf

Solo gestori archvio

Descrizione: Main article
Dimensione 179.09 kB
Formato Adobe PDF
179.09 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/64681
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 4
social impact